# SDR AALA202410287579

- Difficulty date: October 23, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N725AN
- Make and model: Boeing 777323ER
- Aircraft serial: 41666
- Aircraft time: 45,428 hours, 5,207 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Warning Light
- Condition: False Activation
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DOOR AFT CARGO LIGHT ON EICAS. DECESION WAS MADE TO RETURN TO LAX. AIRCRAFT LANDED OVERWEIGHT WITHOUT INCIDENT.  MAINTENANCE  PERFORMED FIM 52-37-00-810-839, PROXIMITY SENSORS AND TARGETS WERE OK ON AFT CARGO DOOR. PSEUS GROUND TESTS PASSED. NO PREVIOUS HISTORY, OK FOR SERVICE.
